# SDR NACA2024062300001

- Difficulty date: June 23, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,112 hours, 19,449 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Fwd Equip Ovrht
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FWD EQUIP OVHT EICAS MESSAGE CAME ON AT START OF TO ROLL. PERFORMED FIM 21-58 TREE 912, MESSAGE OFF EICAS OPS PER MEL 21-58-07-02-01
